Sistemas Dinámicos



Abbreviations of Names of Serials (PDF)Abbreviations of Names of Serials (PDF)
Publications Publications
Periodic orbits for the perturbed planar circular restricted 3-body problem

Authors: Juan Luis García Guirao
                 Elbaz Abouelmagd, Jaume Llibre
Title: Periodic orbits for the perturbed planar circular restricted 3-body problem
Serial: Discrete and Continuous Dynamical Systems B
Volume: 24(3)
Year: 2019
Pages: 1007-1020



Español  |  English
Matiz Language Solutions © 2008